Mappings with subexponentially integrable distortion: Modulus of continuity, and distortion of Hausdorff measure and Minkowski content

Albert Clop, David A. Herron

Research output: Contribution to journalArticleResearchpeer-review

Abstract

© 2014, University of Illinois. We study mappings of finite distortion whose distortion functions are locally subexponentially integrable. We establish a local modulus of continuity estimate for the inverse of such a map. As applications, we describe the possible expansion and compression of certain Hausdorff measures and Minkowski contents under such mappings. We also exhibit examples that describe the extent to which our results are sharp.
Original languageEnglish
Pages (from-to)965-1008
JournalIllinois Journal of Mathematics
Volume57
Issue number4
Publication statusPublished - 1 Jan 2013

Fingerprint Dive into the research topics of 'Mappings with subexponentially integrable distortion: Modulus of continuity, and distortion of Hausdorff measure and Minkowski content'. Together they form a unique fingerprint.

Cite this